Inference for covariate adjusted regression via varying coefficient models

Şentürk, Damla, Müller, Hans-Georg . The Annals of Statistics 2006. 34 (2) :654-679

Locate this article in:

Bibtex

@article{CIS-210556,
  Author = {Şentürk, Damla and Müller, Hans-Georg},
  Title = {Inference for covariate adjusted regression via varying coefficient models},
  Journal = {The Annals of Statistics},
  Volume = {34},
  Number = {2},
  Year = {2006},
  Pages = {654--679},
  Keywords = {Multiple regression, Asymptotic normality, Confidence intervals, Multiplicative effects, Binning, 62J05 (MSC2000), varying coefficient model, 62G20 (MSC2000), 62G08 (MSC2000)}
}

Similar articles